undefined

Stochastic relations of random variables and processes

Year of publication

2010

Authors

Leskelä, Lasse

Organizations and authors

Aalto University

Leskelä Lasse Orcid -palvelun logo

Publication type

Publication format

Article

Parent publication type

Journal

Article type

Original article

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1 Journal article (refereed), original research

Publication channel information

Publisher

SPRINGER

Volume

23

Issue

2

Pages

523-546

​Publication forum

62013

​Publication forum level

1

Open access

Open access in the publisher’s service

No

Self-archived

No

Other information

Fields of science

Mathematics; Statistics and probability; Computer and information sciences; Business and management

Keywords

[object Object],[object Object],[object Object],[object Object],[object Object]

Internationality of the publisher

International

Language

English

International co-publication

No

Co-publication with a company

No

DOI

10.1007/s10959-009-0216-8

The publication is included in the Ministry of Education and Culture’s Publication data collection

Yes